# SDR CA100617009

- Difficulty date: June 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Cndair CL2156B11215
- Engine: Pwa PW123
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 088423010
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HYDRAULIC ACCUMULATORS FOR AILERON, RUDDER, AND ELEVATOR SYSTEM FOUND WITH CAP CRACKED DURING INSPECTION.  ACCUMULATOR S/N 8423-12283, 8423-12281, AND 8423-12284 ARE DEFECTIVES.
